# SDR IPXA1564292

- Difficulty date: December 31, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FOR RCD PURPOSSES ONLY NR1 PYLON MID BULKHEAD HAS CRACK IN LOWER FASTENER HOLE.  REPAIRED IAW ER 11-01000, DATED 17JAN2011 AND EO B757-5410- 41089-A.
